# SDR CA091229003

- Difficulty date: December 27, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 47,981 hours
- Engine: Rroyce RB211535E4
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 211C223327
- Condition: Defective
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, EICAS MESSAGE ANNUNCIATION "LT ENG HYD PUMP".  IN-FLIGHT TURNBACK INITIATED TO YYZ FOR COMPANY CONVENIENCE.  THE LEFT ENGINE HYDRAULIC PUMP PRESSURE SWITCH WAS FOUND DEFECTIVE.  (TC NR 20091229003)
